Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Did anyone get shallow scars while they were on accutane? My acne has cleared up a little after one month and now I just have red marks and these shallow scars. My red marks have been fading at least 30% from the worst, but its still pretty severe.. I think that will eventually go away in a couple more months but has anyone who continued Accutane found that their skin got smoother? Like will some of the scars heal up and go away? My scars really aren't visible unless you are within 1-2feet of me but I still need input if anyone has experience with scars, thanks

Share this post


Link to post
Share on other sites

I was fortunate to get only one dented scar while on Accutane from a lone crazy alien zit. It has gotten smoother (almost a year later), but it's still there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×